Facebook Twitter Instagram YouTube

The generalized exponential-integral and computer algorithms for y = 0, 1

TitleThe generalized exponential-integral and computer algorithms for y = 0, 1
Publication TypeJournal Article
Year of Publication1983
AuthorsHummer, DG
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume30
Issue3
Pagination281 - 287
Date PublishedJan-09-1983
ISSN00224073
DOI10.1016/0022-4073(83)90064-X
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.